# SDR DALA2022071904982

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 30,223 hours, 3,879 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Frame
- Condition: Punctured
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 PUNCTURE DAMAGE AT FR 69 BETWEEN STRINGERS 55L AND 56L . CORRECTIVE ACTION: CLEANED AREA AND REMOVED MINIMUM AMOUNT OF MATERIAL TO REMOVE DAMAGE COMPLETELY. REMOVED 2EA CARGO BULK AREA FLOOR PANELS AT FR 69-75 STR 54L-54R PER A330 AMM 25-54. REINSTALLED FLOOR PANELS PER A300 AMM 25-54. C/W ERA PRI 600876-14. RECVD ERA 600876-14 REV ORIG MATCHES PRI. (2325965)
